# SDR N6WA20131123001

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 22,848 hours, 15,660 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  ADJUSTED PX 107 PROX SWITCH IAW CRJ700 AMM 52-70-04, OPERATIONS CHECKED GOOD IAW CRJ700 AMM 52-70-00.
